MAUDE Adverse Event Report: MEDERRI RF, LLC STRETTA CATHETER SYSTEM; ENDOSCOPIC CATHETER

MEDERRI RF, LLC STRETTA CATHETER SYSTEM; ENDOSCOPIC CATHETER
Model Number 8800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericarditis (4448)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Mederi rf was contacted post procedure from a physician regarding a patient's stretta procedure.The physician performed the procedure successfully and indicated there were no complications with performance of the product during the procedure.The patient contacted the physician regarding an adverse event the patient believes may have been in relation to the procedure.
 
Event or Problem Description

Brand Name
STRETTA CATHETER SYSTEM
Common Device Name
ENDOSCOPIC CATHETER
Manufacturer (Section D)
MEDERRI RF, LLC
11011 brooklet dr, ste 300
houston TX 77099
Manufacturer (Section G)
MEDERI RF, LLC
11011 brooklet dr, ste 300
houston TX 77099
Manufacturer Contact
brad krahel
11011 brooklet dr, ste 300
houston, TX 77099
8586733700
MDR Report Key13195495
Report Number3014545051-2021-00001
Device Sequence Number13874600
Product Code GEI
UDI-Device Identifier00856219002294
UDI-Public(01)00856219002294(17)220826(10)249ST-20
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K152317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2022
Device Model Number8800
Device Catalogue Number175-5580
Device Lot Number249ST-20
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COVID-19 VACCINATION SHOT ONE WEEK PRIOR.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age48 YR
Patient SexMale